# SDR ASAA2018080225621

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 12,468 hours, 4,152 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 2 FAIL. GROUNDED - YES. PERFORMED FIM 23-11 TASK 801, BITE CHECK OF NR 2 HF TRANSCEIVER CHECKED GOOD. OPERATION OF HF 2 SYSTEM RESUMED, NO HISTORY LAST 30 DAYS.
